# SDR DALA2018010400072

- Difficulty date: December 12, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,185 hours, 17,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CK AT STAG, CORROSION WAS NOTED ON THE CENTER WING TANK REAR SPAR UPPER CHORD AND PRESSURE DECK ANGLE, STA 955, LBL 15. C/W ERA 563602-14.
